# SDR DALA2021021000790

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 66,622 hours, 26,219 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3720 -DIV- DIVERTED TO ATL DUE TO LARGE AMOUNT OF DEICE FLUID ENTERED THE COCKPIT AFTER ROTATION ON TAKEOFF. CORRECTIVE ACTION: INSPECTED OVERHEAD ELECTRICAL PANELS, WINDOW TRACKS, FIXED WINDOWS, MAIN AND FORWARD ELECTRONIC BAYS. ALL DRY. NO MOISTURE. FOUND CARPET AT COCKPIT DOOR WET. REPLACED ALL COCKPIT CARPETS. AIRCRAFT OK FOR SERVICE.
